# SDR SWAA2022042093513

- Difficulty date: April 12, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION.....AFT CARGO COMPARTMENT AFT BULKHEAD PANEL 141UW HAS EXFOLIATED CORROSION. / [01] RECEIVED NEW AFT CARGO PANEL 141 UW; NEW PANEL TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q00ASNPF;[02] VERIFIED STEP 1.
